RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 49, Number 3  


Reconstruction theorems for centered functions and perfect codes
S. V. Avgustinovich, A. Yu. Vasil'eva
483
The spectra and singular values of multidimensional integral operators with bihomogeneous kernels
O. G. Avsyankin
490
Killing vector fields of constant length on Riemannian manifolds
V. N. Berestovskii, Yu. G. Nikonorov
497
Primary graded groups with systems of complemented subgroups
V. A. Vedernikov, G. V. Savicheva
515
A characterization of the simple group $PSL_5(5)$ by the set of its element orders
M. R. Darafsheh, A. Sadrudini
528
Representation for the Green's function of the Dirichlet problem for polyharmonic equations in a ball
T. Sh. Kal'menov, B. D. Koshanov
534
Conformal representations of Leibniz algebras
P. S. Kolesnikov
540
Necessary and sufficient conditions for unique determination of plane domains
M. V. Korobkov
548
Quasivarieties of pseudo-$MV$-algebras
O. A. Kuryleva
568
Exponentially decaying wavelets with uncertainty constants uniformly bounded with respect to the smoothness parameter
E. A. Lebedeva
574
Asymptotically normal estimation in the linear-fractional regression problem with random errors in coefficients
Yu. Yu. Linke, A. I. Sakhanenko
592
Conditions for existence of a global strong solution to one class of nonlinear evolution equations in Hilbert space
M. Otelbaev, A. A. Durmagambetov, E. N. Seitkulov
620
Estimation of the algorithmic complexity of classes of computable models
E. N. Pavlovskii
635
An asymptotic expansion of the solution to a system of integrodifferential equations with exact asymptotics for the remainder
M. S. Sgibnev
650
Distance regularity of Kerdock codes
F. I. Solov'eva, N. N. Tokareva
668
Dimension scales of bicompacta
V. V. Fedorchuk
682
Behavior of the extended complexity of irreducible 3-manifolds
O. N. Shatnykh
698
The automorphism group of the rank 2 Lie algebra free in the variety $\mathfrak{AN}_2$
M. A. Shevelin
707
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019